Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Infection in stomach and fever with vomiting, constipation. Given Taxim-O Forte. Dosage for Cremaffin syrup?

My Daughter is 2yrs 8 months old. Having infection in stomach along with fever , vomitting and constipation . Consulted doctor. Given Antibiotic Taxim-O Forte along with Ondensteron and paracitomol. He suggested Dulculox candle stick as purgative. She suffered a lot with the stick. But no result. Thinking of giving Cremaffin syrup. what will be the dose?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

I understand your concern. However paraffin containing laxatives such as Cremaffin is generally not recommended in children under age of 3 years.

It looks like her constipation is more likely due to infection per se, dehydration and perhaps reduced intake. So if she is not troubled, I would suggest you to continue her current antibiotics. Give her extra fluids and lots of fruits and vegetables. If she remains constipated even after recovery from this infection, we can consider supplementing alternate treatment.

Hope this answers your query.

Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor